# SDR AALA201704049018

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 5,478 hours, 603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13G FLOOR EMERG LT INOP. REPLACED FLOOR EMERG LIGHT IAW AMM 33-51-00. OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
